# SDR DALA12003003131

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN ENTRY FLOOR PANEL 221FF IS CORRODED AND DELAMINATED.  NO SRM LIMITS FOR FLOOR PANEL. FLOOR PANEL INSTALLED ON JOB NR 2500-6617.
